# SDR R61A2023061400353

- Difficulty date: May 26, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 17,291 hours, 11,847 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Frame
- Part number: 17066803404
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR CUT OUT LWR SEAL DEPRESSOR AT FR 26-27 STR 27R CORRODED. R&R IAW AMM 20-10-01AND SRM 51-21-10.
